# SDR AALA202412130644

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 36,781 hours, 15,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR WILL NOT ARM. MAINTENANCE FOUND ARMING GRIPBAR PACK PUSHING ON MECHANISM, MOVED AWAY AND SECURED IN PLACE IAW AMM 52-10-00 AND 52-11-22.
